# SDR F3LA200800085

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED SEVERAL POTTED INSERTS WERE MISSING FROM AFT GALLEY FLOOR PANEL 261PF.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED PANEL IN ACCORDANCE WITH AMM 53-42-12 PB 401.  FOLLOWING THE REPLACEMENT OF THE DAMAGED PANEL, THE NEW ONE WAS INSPECTED AND FOUND ACCEPTABLE.
